RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 3, Pages 22–28 (Mi mais60)  

This article is cited in 1 scientific paper (total in 1 paper)

About the spectral problem arising from robotic manipulator mechanics

V. I. Voytitskya, M. Yu. Zlobinab, E. P. Kubyshkinc

a Vernadskiy Tavricheskiy National University
b SLAVNEFT-YANOS
c P. G. Demidov Yaroslavl State University

Abstract: A spectral boundary problem of special type containing a spectral parameter in the boundary condition is completely solved in this paper. The characteristic equation for spectrum points determination is obtained, the energy innerproduct is derived, and the orthonormal system of the eigenfunctions is built up.

Keywords: spectral boundary problem, eigenfunctions, eigenvalues, characteristic equation

Full text: PDF file (745 kB)
References: PDF file   HTML file
UDC: 531.38
Received: 20.04.2009

Citation: V. I. Voytitsky, M. Yu. Zlobina, E. P. Kubyshkin, “About the spectral problem arising from robotic manipulator mechanics”, Model. Anal. Inform. Sist., 16:3 (2009), 22–28

Citation in format AMSBIB
\Bibitem{VoyZloKub09}
\by V.~I.~Voytitsky, M.~Yu.~Zlobina, E.~P.~Kubyshkin
\paper About the spectral problem arising from robotic manipulator mechanics
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 3
\pages 22--28
\mathnet{http://mi.mathnet.ru/mais60}


Linking options:
  • http://mi.mathnet.ru/eng/mais60
  • http://mi.mathnet.ru/eng/mais/v16/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kubyshkin Y.P., “Optimal Control of the Rotation of a System of Two Bodies Connected By An Elastic Rod”, Pmm-J. Appl. Math. Mech., 78:5 (2014), 468–479  crossref  mathscinet  isi  scopus
  • Моделирование и анализ информационных систем
    Number of views:
    This page:212
    Full text:77
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020